# SDR IPXA2016042602638

- Difficulty date: April 26, 2016
- Submitted: April 27, 2016
- Operation: Air carrier
- Aircraft: N581UP
- Make and model: Boeing 747-400
- Aircraft serial: 25866
- Aircraft time: 102,205 hours, 17,255 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Fitting
- Part number: 65B080166
- Condition: Cracked
- Location: Rt Wing T/E
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING LOWER AFT PANEL ATTACH FITTING CRACKED BS 515 FABRICATED NEW FITTING IAW DWG 65B08016, EO B747-5750-60589-A, REF PO SP1969419.
